| Catalog Number |
8250001 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron touch g1000 they allege that they are having water pressure issues and the handpiece is heating up, no injury resulted.
Additional Manufacturer Narrative
06/04/25.Cn hpcable # (b)(4), handpiece #(b)(4).Won hose,tubing, kink/pinch/twist the hand piece cable has been badly twisted.It might restrict the water flow and cause overheating.Handpiece has a leaking at the tip.The water solenoid fails to maintain the preset pressure due to debris buildup.Hardened, soiled and deteriorated water hose.Will replace damaged /worn components and recalibrate unit to factory specs upon estimate approval.